# SDR ASOA201101165

- Difficulty date: June 13, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 21,883 hours, 15,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT REAR EXTERIOR EMERGENCY LIGHT INOP.  R & R LT REAR EXTERIOR EMERGENCY LAMP IAW AMM 33-51-15.  OPS CHECKED GOOD.
